Géodésiques et horocycles sur le revêtement d'homologie d'une surface hyperbolique
Séminaire de théorie spectrale et géométrie, Volume 14 (1995-1996), pp. 89-104.
@article{TSG_1995-1996__14__89_0,
     author = {Babillot, Martine},
     title = {G\'eod\'esiques et horocycles sur le rev\^etement d'homologie d'une surface hyperbolique},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {89--104},
     publisher = {Institut Fourier},
     volume = {14},
     year = {1995-1996},
     zbl = {0943.37014},
     mrnumber = {1721308},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1995-1996__14__89_0/}
}
TY  - JOUR
AU  - Babillot, Martine
TI  - Géodésiques et horocycles sur le revêtement d'homologie d'une surface hyperbolique
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1995-1996
DA  - 1995-1996///
SP  - 89
EP  - 104
VL  - 14
PB  - Institut Fourier
UR  - http://www.numdam.org/item/TSG_1995-1996__14__89_0/
UR  - https://zbmath.org/?q=an%3A0943.37014
UR  - https://www.ams.org/mathscinet-getitem?mr=1721308
LA  - fr
ID  - TSG_1995-1996__14__89_0
ER  - 
%0 Journal Article
%A Babillot, Martine
%T Géodésiques et horocycles sur le revêtement d'homologie d'une surface hyperbolique
%J Séminaire de théorie spectrale et géométrie
%D 1995-1996
%P 89-104
%V 14
%I Institut Fourier
%G fr
%F TSG_1995-1996__14__89_0
Babillot, Martine. Géodésiques et horocycles sur le revêtement d'homologie d'une surface hyperbolique. Séminaire de théorie spectrale et géométrie, Volume 14 (1995-1996), pp. 89-104. http://www.numdam.org/item/TSG_1995-1996__14__89_0/

[An67] D.V. Anosov. Geodesic flows on closed Riemannian manifolds with négative curvature, Proc. Steklov Inst. Math. 90, 90 ( 1967) 1-235. | MR | Zbl

[AnS67] D.V. Anosov & Y.G. Sinai. Some smooth ergodic Systems, Russ.Math. Surveys, 22 ( 1967) 103-167. | Zbl

[AS87] T. Adachi & T. Sunada. Homology of closed geodesics in a negatively curved manifold, J. Diff. Geom.,26 ( 1987) 81-99. | MR | Zbl

[BL95] M. Babillot & F. Ledrappier. Lalley's theorem for perioclic orbits of hyperbolic flows ( 1995) à paraître dans Ergodic Theory and Dynamical Systems. | Zbl

[BL96] M. Babillot & F. Ledrappier. Geodesie paths and horocycle flow on abelian covers, ( 1996) Pré- publication 359 du Laboratoire de Probabilités, UniversitéParis 6. | Zbl

[Bo73] R. Bowen. Symbolic dynamics for hyperbolic flows, Amer.J. Maths, 95 ( 1973) 429-460. | MR | Zbl

[Bo75] R. Bowen. Equilibrium states and the ergodic theory of Anosov diffeomorphismes, Lectures Notes in Math. 470 Spinger-Verlag ( 1975) | MR | Zbl

[Bo88] F. Bonahon. The geometry of Teichmuller spaces via geodesie currents, Invent. Math.,92 ( 1988) 139-162. | MR | Zbl

[Bu90] M. Burger. Horocycle flows on geometrically finite surfaces, Duke Math. J., 61 ( 1990) 779-803 | MR | Zbl

[De42] J. Delsarte. Sur le Gitter fuschien, C.R. Acad.Sci Paris, 214 ( 1942) 147-149. | JFM | MR

[Fed] H. Federer. Geometrie measure theory, Springer Verlag ( 1969) | Zbl

[Fu73] H. Furstenberg, The unique ergodicity of the horocycle flow in Recent advances in topological dynamics, Lecture Notes 318 Springer-Verlag, ( 1973) 95-115. | MR | Zbl

[Gu89] Y. Guivarc'H. Propriétés ergodiques, en mesure infinie, de systèmes dynamiques fibres. Ergod. Th. & Dyn.Syst.,9 ( 1989) 433-453. | MR | Zbl

[Hed36] G.A. Hedlund. Fuchsian groups and transitive horocycle, Duke Math, J., 2 ( 1936) 530-542. | JFM | MR

[Hed39] G.A. Hedlund. Fuchsian groups and mixtures, Ann. of Math., 40 ( 1939)370-383. | MR | Zbl

[Ho36] E. Hopf. Fuchsian groups and ergodic theory, Trans. A.M.S., 39 ( 1936)299-314. | JFM | MR

[Ho39] E. Hopf. Statistik der Geodätische Linien Manigfaltigkeiten Negativer Krümmung, Ber. Voch. Sachs. Akad.Wiss. Leipzig,91 ( 1939) 261-304. | JFM | MR

[Hu59] H. Huber. Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen (I): Math. Ann., 138 ( 1959) 1-26. (II): Math. Ann., 142 ( 1961) 385-398. (III): Math. Ann., 143 ( 1961) 463-464. | MR | Zbl

[Ki76] Y. Klfer. Large déviations, averaging and periodic orbits of dynamical sytems, Comm. Math. Phys., 162 ( 1994) 33-46. | MR | Zbl

[La87] S. Lalley. Distribution of periodic orbits of symbolic and Axiom A flows, Adv. Appl. Math., 8 ( 1987) 154-193. | MR | Zbl

[La89] S. Lalley. Closed geodesics in homology classes on surfaces of variable négative curvature, DukeMath. J., 58 ( 1989) 795-821. | MR | Zbl

[Le94] F. Ledrappier. Structure au bord des variétés à courbure négative. Sem. Th. Spectrale et Géométrie Grenoble ( 1994-1995) 97-122. | Numdam | MR | Zbl

[Ma69] G.A. Margulis. Applications of ergodic theory for the investigation of manifolds of négative curvature, Func. Anal. Appl.,3 ( 1969) 335-336. | MR | Zbl

[Ma96] D. Massart. Normes stables pour les surfaces, Thèse de Doctorat, E.N.S. Lyon ( 1996) | MR

[Pa76] S.J. Patterson. The limit set of a Fucsian group, Acta Math.,, 136 ( 1976) 241-273. | MR | Zbl

[Po91] M. Pollicott. Homology and closed geodesics in a compact negatively curved surface, Amer. J. Math., 113 ( 1991) 379-385. | MR | Zbl

[PS87] R. Phillips & P. Sarnak. Geodesics in homology classes, Duke Math, J., 55 ( 1987) 287-297. | MR | Zbl

[PS94] M. Polucott & R. Sharp. Orbit counling for some discrete groups acting on simply connected maniflods wilh negative curvature Inventiones Math, 117 ( 1994), 275-302. | MR | Zbl

[Ra69] M. Ratner. Markov partitions for Anosov flows on 3-dimensional manifolds, Dokl. Akad. Nauk. SSSR, 186 ( 1969) 519-521. | MR | Zbl

[Ra73] M. Ratner . The central limit theorem for geodesie flows on n-dimensional manifolds of negative, curvature, Israël J., Math., 16 ( 1973) 181-193. | MR | Zbl

[Ra92] M. Ratner. Raghunathan's conjecture for SL(2,R), Israel J.of Math. 80 ( 1992) 1-31. | MR | Zbl

[Re81] M. Rees. Checking ergodicity of some geodesic flows with infinité Gibbs measure. Ergod. Th. & Dyn. Sys., 1 ( 1981) 107-133. | MR | Zbl

[Rue] D. Ruelle. Thermodynamic Formalism, London, Addison-Wesley ( 1978). | MR

[Sc57] S. Schwartzmann. Asymptotic Cycles, Ann. of Math., 66 ( 1957) 270-284. | MR | Zbl

[Se56] A. Selberg. Harmonic anaJysis and discontinuous groups in weakly symmetric spaces with applications to Dirichlet series, J. Indian Math. Soc, 20 ( 1956) 47-87. | MR | Zbl

[Su79] D. Suluvan. The density at infinity of a discrete group of hyperbolic isometries, Publ IHES, 59 ( 1979) 171-202. | Numdam | Zbl

[Sh93] R. Sharp. Closed orbits in homology classes for Anosov flows, Ergod. Th.& Dyn. Syst., 13 ( 1993) 387-408. | MR | Zbl

[VN94] A.B. Venkov & A.M. Nlkitin. The Selberg trace formula, Ramanujan graphs, and some problems of mathematical physics, St Petersburg Math. J. 5 ( 1994) 419-484. | MR | Zbl

[Ze89] S. Zelditch. Trace formula for compact r\PSL2(R) and the equidistribution theory of closed geodesics, Duke Math. J. 59 ( 1989) 27-81. | MR | Zbl